| Model Number |
FEM14060 |
| Medical Device Problem Codes |
Break (1069); Migration or Expulsion of Device (1395); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Injury (2348)
| Date of Event |
04/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.Expiry date (11/2022).
Event or Problem Description
It was reported that during bareback endovascular stent graft deployment in the right subclavian vein via right upper arm av graft access, the retaining ring allegedly broke off and migrated to the left pulmonary artery.It was further reported that unsuccessful attempts were made to retrieve the ring with another wire and gooseneck snare.The patient is reportedly stable.
Additional Manufacturer Narrative
Manufacturing review: the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the device was returned to the manufacturer for evaluation.Therefore, the investigation is confirmed for the tip of the outer catheter broke, break and detachment of the marker band; however, the migration of detached marker band can not be confirmed since no image was provided.In this case an 8f dilator was in use to dilate the tracking path and no introducer sheath was used to advance the delivery system to the lesion.The lesion was predilated and the system was flushed prior to use; multiple stents were already present.Based on the information available a definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling it was found that the instructions for use (ifu) sufficiently address the potential risk.'if unusual resistance or high deployment force is encountered during stent graft deployment, abort the procedure, remove the delivery system and use an alternative device.' regarding the use of accessories the ifu states: 'materials required for the fluency plus endovascular stent graft procedure: (.) introducer sheath with appropriate inner diameter (.)'; the packaging pictograms indicate a minimum introducer size of 10f.Furthermore, the ifu states: 'prior to loading the endovascular system over a guide wire, both ports must be flushed with sterile saline (¿).Flushing these lumens will also facilitate stent graft deployment.' expiry date (11/2022).
Event or Problem Description